Journal of Software Engineering and Applications

Vol.2 No.2(2009), Paper ID 532, 5 pages

DOI:10.4236/jsea.2009.22016

 

An Optimal Algorithm for Prufer Codes

 

Xiaodong Wang, Lei Wang, Yingjie Wu

 

 

Copyright © 2009 Xiaodong Wang, Lei Wang, Yingjie Wu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Wang, X. , Wang, L. and Wu, Y. (2009) An Optimal Algorithm for Prufer Codes. Journal of Software Engineering and Applications, 2, 111-115. doi: 10.4236/jsea.2009.22016.

Copyright © 2025 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.